[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

Re: [IP] RE: Steroid question



I also take cortef for adrenal insufficiency and so far haven't gained 
any
weight. I believe Bob Kerns takes it also and I think he has trouble 
putting
weight on.....he'll correct me if I'm in error.....:)

Margo
On Jul 18, 2006, at 9:22 PM, Robin Aguirre wrote:

> Dear Tall822:
> I've been on Cortef (Hydrocortisone) steroids since Jan 2000.  So far 
> the
> worst side affect I've had has been weight gain - 50 lbs!!  I take it 
> for
> Adrenal Insufficiency.  As far as I know the 30 mg dose I take a day 
> is for
> maintenance only and I shouldn't have any side affects according to 
> what
> I've read.  If anyone else has info, please weigh in and let us know.
> Thanks. :)  Robin in Texas :)
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org